# SDR GLBA20120209G

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 41,484 hours, 43,811 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVAC2322C2
- Part serial: 107
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER LANDING, SMOKE BILLOWED FROM THE AIR CONDITIONING SYS.  MX REPLACED THE RT PACK GROUND COOLING FAN IAW MM 21-51-03, SYS OPS CK GOOD.
